# SDR CA060313003

- Difficulty date: March 9, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 6,447 hours
- Engine: Allsn 250C20B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blades
- Part number: 10531980
- Condition: Inoperative
- Location: Tail Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER FLIGHT, PILOT REPORTED THAT THE T/R PEDALS WERE STIFF.  PEDAL TENSION WAS CHECKED WITH THE AIRCRAFT RUNNING AND IN FLIGHT AND MEASURED AT 30 LBS TENSION. THE T/R BLADES WERE REPLACED BY SERVICEABLE UNITS AND PROBLEM DISAPPEARED, TENSION ON PEDALS RETURNED TO NORMAL AT 14 LBS. THE A/C WAS RETURNED TO SERVICE. (TC NR 20060313003)
